October  2017, 22(8): 3023-3042. doi: 10.3934/dcdsb.2017161

Generalized exponential behavior and topological equivalence

1. 

Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa, 1049-001 Lisboa, Portugal

2. 

Department of Mathematics and Informatics, Oradea University, Str. Universitatii Nr.1, Oradea, 410087, Romania

* Corresponding author: Luis Barreira

Received  May 2015 Revised  August 2015 Published  June 2017

Fund Project: L.B. and C.V. were supported by FCT/Portugal through UID/MAT/04459/2013.

We discuss the topological equivalence between evolution families with a generalized exponential dichotomy. These can occur for example when all Lyapunov exponents are infinite or all Lyapunov exponents are zero. In particular, we show that any evolution family admitting a generalized exponential dichotomy is topologically equivalent to a certain normal form, in the which the exponential behavior in the stable and unstable directions are multiples of the identity. Moreover, we show that the topological equivalence between two evolution families admitting generalized exponential dichotomies, possibly with different growth rates, can be completely characterized in terms of a new notion of equivalence between these rates.

Citation: Luis Barreira, Liviu Horia Popescu, Claudia Valls. Generalized exponential behavior and topological equivalence. Discrete and Continuous Dynamical Systems - B, 2017, 22 (8) : 3023-3042. doi: 10.3934/dcdsb.2017161
References:
[1]

L. Barreira and C. Valls, Growth rates and nonuniform hyperbolicity, Discrete Contin. Dyn. Syst., 22 (2008), 509-528.  doi: 10.3934/dcds.2008.22.509.

[2]

L. Barreira and C. Valls, Robustness of general dichotomies, J. Funct. Anal., 257 (2009), 464-484.  doi: 10.1016/j.jfa.2008.11.018.

[3]

Ju. Dalec'kiǐ and M. Kreǐn, Stability of Solutions of Differential Equations in Banach Space Translations of Mathematical Monographs, 43, Amer. Math. Soc. , 1974.

[4]

L. Jiang, Generalized exponential dichotomy and global linearization, J. Math. Anal. Appl., 315 (2006), 474-490.  doi: 10.1016/j.jmaa.2005.05.042.

[5]

R. Naulin and M. Pinto, Dichotomies and asymptotic solutions of nonlinear differential sys\-tems, Nonlinear Anal., 23 (1994), 871-882.  doi: 10.1016/0362-546X(94)90125-2.

[6]

K. Palmer, A characterization of exponential dichotomy in terms of topological equivalence, J. Math. Anal. Appl., 69 (1979), 8-16.  doi: 10.1016/0022-247X(79)90175-6.

[7]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 44, Springer, 1983. doi: 10.1007/978-1-4612-5561-1.

[8]

L. H. Popescu, A topological classification of linear differential equations on Banach spaces, J. Differential Equations, 203 (2004), 28-37.  doi: 10.1016/j.jde.2004.03.038.

show all references

References:
[1]

L. Barreira and C. Valls, Growth rates and nonuniform hyperbolicity, Discrete Contin. Dyn. Syst., 22 (2008), 509-528.  doi: 10.3934/dcds.2008.22.509.

[2]

L. Barreira and C. Valls, Robustness of general dichotomies, J. Funct. Anal., 257 (2009), 464-484.  doi: 10.1016/j.jfa.2008.11.018.

[3]

Ju. Dalec'kiǐ and M. Kreǐn, Stability of Solutions of Differential Equations in Banach Space Translations of Mathematical Monographs, 43, Amer. Math. Soc. , 1974.

[4]

L. Jiang, Generalized exponential dichotomy and global linearization, J. Math. Anal. Appl., 315 (2006), 474-490.  doi: 10.1016/j.jmaa.2005.05.042.

[5]

R. Naulin and M. Pinto, Dichotomies and asymptotic solutions of nonlinear differential sys\-tems, Nonlinear Anal., 23 (1994), 871-882.  doi: 10.1016/0362-546X(94)90125-2.

[6]

K. Palmer, A characterization of exponential dichotomy in terms of topological equivalence, J. Math. Anal. Appl., 69 (1979), 8-16.  doi: 10.1016/0022-247X(79)90175-6.

[7]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 44, Springer, 1983. doi: 10.1007/978-1-4612-5561-1.

[8]

L. H. Popescu, A topological classification of linear differential equations on Banach spaces, J. Differential Equations, 203 (2004), 28-37.  doi: 10.1016/j.jde.2004.03.038.

[1]

Artur Babiarz, Adam Czornik, Michał Niezabitowski, Evgenij Barabanov, Aliaksei Vaidzelevich, Alexander Konyukh. Relations between Bohl and general exponents. Discrete and Continuous Dynamical Systems, 2017, 37 (10) : 5319-5335. doi: 10.3934/dcds.2017231

[2]

Mihail Megan, Adina Luminiţa Sasu, Bogdan Sasu. Discrete admissibility and exponential dichotomy for evolution families. Discrete and Continuous Dynamical Systems, 2003, 9 (2) : 383-397. doi: 10.3934/dcds.2003.9.383

[3]

Fatih Bayazit, Ulrich Groh, Rainer Nagel. Floquet representations and asymptotic behavior of periodic evolution families. Discrete and Continuous Dynamical Systems, 2013, 33 (11&12) : 4795-4810. doi: 10.3934/dcds.2013.33.4795

[4]

Davor Dragičević. Admissibility and polynomial dichotomies for evolution families. Communications on Pure and Applied Analysis, 2020, 19 (3) : 1321-1336. doi: 10.3934/cpaa.2020064

[5]

Yajing Li, Yejuan Wang. The existence and exponential behavior of solutions to time fractional stochastic delay evolution inclusions with nonlinear multiplicative noise and fractional noise. Discrete and Continuous Dynamical Systems - B, 2020, 25 (7) : 2665-2697. doi: 10.3934/dcdsb.2020027

[6]

Peter E. Kloeden, Jacson Simsen, Petra Wittbold. Asymptotic behavior of coupled inclusions with variable exponents. Communications on Pure and Applied Analysis, 2020, 19 (2) : 1001-1016. doi: 10.3934/cpaa.2020046

[7]

Noboru Okazawa, Kentarou Yoshii. Linear evolution equations with strongly measurable families and application to the Dirac equation. Discrete and Continuous Dynamical Systems - S, 2011, 4 (3) : 723-744. doi: 10.3934/dcdss.2011.4.723

[8]

Pengyu Chen, Yongxiang Li, Xuping Zhang. Cauchy problem for stochastic non-autonomous evolution equations governed by noncompact evolution families. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1531-1547. doi: 10.3934/dcdsb.2020171

[9]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete and Continuous Dynamical Systems, 2021, 41 (6) : 2725-2737. doi: 10.3934/dcds.2020383

[10]

Peter E. Kloeden, Jacson Simsen. Pullback attractors for non-autonomous evolution equations with spatially variable exponents. Communications on Pure and Applied Analysis, 2014, 13 (6) : 2543-2557. doi: 10.3934/cpaa.2014.13.2543

[11]

Luis Barreira, Claudia Valls. Admissibility versus nonuniform exponential behavior for noninvertible cocycles. Discrete and Continuous Dynamical Systems, 2013, 33 (4) : 1297-1311. doi: 10.3934/dcds.2013.33.1297

[12]

Alexandre Nolasco de Carvalho, Stefanie Sonner. Pullback exponential attractors for evolution processes in Banach spaces: Theoretical results. Communications on Pure and Applied Analysis, 2013, 12 (6) : 3047-3071. doi: 10.3934/cpaa.2013.12.3047

[13]

Alexandre Nolasco de Carvalho, Stefanie Sonner. Pullback exponential attractors for evolution processes in Banach spaces: Properties and applications. Communications on Pure and Applied Analysis, 2014, 13 (3) : 1141-1165. doi: 10.3934/cpaa.2014.13.1141

[14]

Pierre Fabrie, Alain Miranville. Exponential attractors for nonautonomous first-order evolution equations. Discrete and Continuous Dynamical Systems, 1998, 4 (2) : 225-240. doi: 10.3934/dcds.1998.4.225

[15]

Alin Pogan, Kevin Zumbrun. Stable manifolds for a class of singular evolution equations and exponential decay of kinetic shocks. Kinetic and Related Models, 2019, 12 (1) : 1-36. doi: 10.3934/krm.2019001

[16]

Xuewei Ju, Desheng Li. Global synchronising behavior of evolution equations with exponentially growing nonautonomous forcing. Communications on Pure and Applied Analysis, 2018, 17 (5) : 1921-1944. doi: 10.3934/cpaa.2018091

[17]

Sergey A. Denisov. The generic behavior of solutions to some evolution equations: Asymptotics and Sobolev norms. Discrete and Continuous Dynamical Systems, 2011, 30 (1) : 77-113. doi: 10.3934/dcds.2011.30.77

[18]

T. Tachim Medjo. The exponential behavior of the stochastic primitive equations in two dimensional space with multiplicative noise. Discrete and Continuous Dynamical Systems - B, 2010, 14 (1) : 177-197. doi: 10.3934/dcdsb.2010.14.177

[19]

Takeshi Taniguchi. The exponential behavior of Navier-Stokes equations with time delay external force. Discrete and Continuous Dynamical Systems, 2005, 12 (5) : 997-1018. doi: 10.3934/dcds.2005.12.997

[20]

N. D. Cong, T. S. Doan, S. Siegmund. A Bohl-Perron type theorem for random dynamical systems. Conference Publications, 2011, 2011 (Special) : 322-331. doi: 10.3934/proc.2011.2011.322

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (220)
  • HTML views (71)
  • Cited by (0)

[Back to Top]